# SDR FDEA200911194036

- Difficulty date: November 19, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110185
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER, S-29L AT STA 1462 FOUND CORRODED.  REPAIR CARRIED OUT AT STA 1470, STRINGER S-29L AS PER B757-200 SRM 53-00-03, REPAIR 2,   FIG. 201 REV. 98. CHROMIC ACID AND ANODIZING CARRIED OUT AS PER ENGINEERING AUTHORISATION NR F-5100-133445, WORK INSTRUCTION 14, STRUCTURE GENERAL-  ALTERNATE ANODIZE METHOD.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 CRITERIA.
